700 Journals and 15,000,000 Readers Each Journal is getting 25,000+ ReadersThis Readership is 10 times more when compared to other Subscription Journals (Source: Google Analytics)
Case Report Open Access
In a survey on work-related skin problems in professional ice hockey players one player developed a severe patch test reaction with an unexpected complication. The positive reaction to diethyl thiourea was vesiculo-bullous, oedematous and significantly elevated and a spreading several centimeters outside the test area was noted. Starting less than 24h after the patch test application, itching erythematous, multiforme-like lesions appeared on the extremities. The lesions were interpreted as a manifestation of a systemic allergic contact dermatitis secondary to the patch tested allergen. As systemic corticosteroids are considered as doping, we had to treat him with topical clobetasol propionate. Systemic allergic contact dermatitis seems to be an extremely rare complication after patch testing. It has been reported after testing with some textile disperses dyes but not after testing with diethyl thiourea and is not described as a complication in major textbooks.
Systemic contact Dermatitis, Contact allergy, Patch testing, Diethyl thiourea, Erythema Multiforme-like, Neoprene rubber, Occupational Dermatitis, Occupational Disorders